# SDR MALA976320

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Smoke Det
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON THE GROUND, NO INDICATION OF SMOKE, DUST ETC IN CARGO HOLD.  MAINTENANCE CLEANED AND RESECURED FORWARD SMOKE DETECTOR CANNON PLUG, OPS CHECK GOOD.
